# SDR QXEA2014010300002

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 29,324 hours, 30,509 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Condition: Failed
- Location: Aoa
- Part time: 7,358 hours, 8,041 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PUSHER SYSTEM FAIL CAUTION LIGHT ILLUMINATED DURING FLIGHT AND RT AOA VANE HEAT CIRCUIT BREAKER TRIPPED. RETURNED TO FIELD, LANDED UNEVENTFULLY.  R & R RT AOA TRANSDUCER IAW MM TASK 27-33-26-000-801/400-801.  COMPLIED WITH MAINTENANCE 6273302 FOR CAT3, RETURN TO SERVICE.  OPS AND FUNCTIONAL TESTED GOOD.  PRIOR TO CHANGING PROBE, CONFIRMED RT AOA VANE HEAT CIRCUIT BREAKER WAS TRIPPED AND FOUND "RT AOA VANE HEAT" MESSAGE IN CDS LAST LEG REPORT.  RETURNED TO SERVICE.
